# SDR 2006UALA00616

- Difficulty date: March 27, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 37,966 hours, 13,652 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INT LOADS EMER R, FAILED SYSTEMS EMERGENCY TEST.  REPLACED EPSU AND BATTERY AT 12WL.  OPS CHECKED NORMAL.
